# SDR DXTA200601209

- Difficulty date: January 22, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 1,901 hours, 1,495 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Selector
- Condition: Stuck
- Location: Cabin Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR-DUCT OVERHEAT IN COCKPIT ANNUNCIATOR ACTIVATED, WHITE SMOKE FILLED COCKPIT ON GROUND.  RAN A/C APU FOR 45 MINUTES FOUND THE TEMP CONTROL TO BE STUCK IN THE FULL HOT POSITION IN AUTO MODE.  NO SMOKE IN THE A/C DURING OPS CHECK.  AUTO TEMP CONTROL HAS BEEN PLACED ON MEL.  REF NETJETS W/O 560-5365-288OR MEL, SYSTEM OPERATES WITHOUT DEFECTS.
